# SDR CA951030007

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 99364022601
- Condition: Shorted
- Location: Rt Avionics
- Part time: 17,766 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

(CAN)RIGHT HAND AVIONICS LIGHTED "WHEAT" PANEL SHORTED AND HEATED TO THE POINT OF SMOKING.
